# SDR A6WA200940619

- Difficulty date: September 25, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CAP ANGLE IS CRACKED IN THE RADIUS FS 559.00, RBL 20.0 CRACK LENGTH IS .250" PRESSURE BULKHEAD CAP ANGLE REPAIRED AT FS 559, RBL 10 IAW REEO 601R-53-41-260, REV C, SCHEME D.  (K)
